# SDR R61A201802160194

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 36,051 hours, 21,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM INDICATOR WINDOW BLANK.  ADJUSTED THE L1 DOOR DISARM INDICATION SYS IAW CMM 25-11-22, OPS CHECKED GOOD.
